# SDR QXEA200400702

- Difficulty date: October 5, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 14,328 hours, 20,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REPAIR FUSELAGE SKIN AT STATION 110 BETWEEN STRINGER 31R AND 32R.  PERFORMED REPAIR IAW EA 2-53-574A.
